Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Tiny red bumps all over face after using CeraVe?
avatar
An_251887 posted:
Hello. On the recommendation of my dermatologist, I started using CeraVe moisturizing lotion (the AM and PM types) for flaky, dry skin on my face. The morning after using the CeraVe, I noticed tiny red bumps all over my face. They were not like pimples, but seemed more like a rash/irritation.

I don't have any pictures since I stopped using the CeraVe because of it, but does anyone know what could be causing this or a different product to try that might not give me the little red bumps all over my face? This is so frustrating, because CeraVe was the ONLY product I've found that kept my extremely, extremely dry/flaky skin moisturized all day

Thanks for any help. btw, these are the exact moisturizers I was using:
http://www.drugsupplystore.com/servlet/the-7104/CeraVe-Facial-Moisturizing-Lotion/Detail#.UZBJ6MpEA5M

http://www.makeupalley.com/product/showreview.asp/ItemId=128411/Facial_Moisturizing_Lotion_-_PM/Cerave_/Moisturizers
Reply
 
avatar
Mary Ruth Buchness, MD responded:
Hi, An. Were the bumps itchy or painful?


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

noseeums - no-see-ums
I have suffered with the noseeums. DEET works and there is some information about prevention at www.http://noseeums.org/ More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.